... and anxious
I went through the same thing and turns out I'm too sensitive to SSRI category of meds... So I'm started on Welbutrin a month ago n I had a little anxiety the first 2 days n doing great now. Hope this helps!
Hi, Ah! Increased anxiety/agitation is a potential side effect of many antidepressants and usually only last s a few days to a week or two. If this lasts longer than that or gets any worse you should talk with your doctor.
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Jun 2014 • 1 answer
Hi. My doctor recently switched me to Escitalopram (generic for Lexapro) from Celexa and I took 10mg
Updated 8 Feb 2016 • 2 answers
Escitalopram - I was on Celexa for years then switched to Lexapro because I heard it's better at....
Updated 18 Sep 2018 • 1 answer
Updated 22 Oct 2018 • 1 answer
Updated 10 Dec 2018 • 1 answer